# SDR 5040070604D

- Difficulty date: July 6, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N807Z
- Make and model: Cndair CL6002B16
- Aircraft serial: 5040
- System (JASC): 4920 · APU Core Engine
- Part: Combustion Liner
- Part number: 38300779
- Condition: Separated
- Location: Apu Engine
- Part time: 1,150 hours, 194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNER CAN INTERIOR VANES SEPARATING.
